Author Topic: I just donít understand it.  (Read 553 times)

[Buddie]

I just donít understand it.
« on: May 22, 2019, 10:38:41 am »
I am so frustrated.
I was put on Seroquel 4 years ago almost.
I developed difficulty walking with screaming pain in my thighs.
I stopped doing ten miles with the dog and two years later was down to 400 yards and worse in the morning.
Then hip replacement. Long rehab.
RTA pain but MRIs of spine and pelvis ok.
Improved with Seroquel reduction.   Up to a mile or even two slowly.
Today had to sit after 50 yards.   (Very like my sisters polymyalgia)  Arms (upper)  come out in sympathy, can only just hold I pad. 
Viral guts over weekend. ?.. post viral.

Can WD cause such swings in power and moderately severe thigh pain even at rest?..
Does gastroenteritis exacerbate WD I wonder. . ?
Sound familiar to anyone. .?
Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #1 on: May 22, 2019, 10:44:33 am »
For me, thigh pain in the form of deep muscle and bone aches have been the WORST symptom.  Only rest and the use of CBD oil (no THC) works for me.  Sorry for your pain.  Also, my hips still lock up occassionally if I am in a wave or if I am very tired.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #2 on: May 22, 2019, 10:53:30 am »
Thanks Lesley
Do you mind telling me which and how much oil to use, I have been afraid to try before. Can I get it on Amazon? 
Thanks for quick response, is it ok with AD and benzos please?
Dickie
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #3 on: May 23, 2019, 12:44:14 am »
Dickie,

The thigh and bone pain have been almost unbearable (months 3-4+).  My walking capability varied by the hour. 

We are healing!

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #4 on: May 23, 2019, 04:11:05 pm »
Thanks Lesley
Do you mind telling me which and how much oil to use, I have been afraid to try before. Can I get it on Amazon? 
Thanks for quick response, is it ok with AD and benzos please?
Dickie

I use full spectrum cbd oil to get me through rough patches. I donít know if itís the placebo effect or not but I think it helps. My doctor recommended one that is water based as it absorbs better than the oil. Pm me if youíd like to know the brand. Iím not sure if itís acceptable to share on the general site. George
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #5 on: June 08, 2019, 10:50:11 am »
Are you saying seroquel caused the pains?  I didn't know that.  I do remember having bad joint pains after starting antipsychotics, but never associated them.  :o  I still have pain sometimes, but most days I'm OK.  I quit seroquel almost two years ago.  I hope you get better and better as you taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #6 on: June 08, 2019, 12:15:57 pm »
Thanks Sapphire
The thigh pains were awful on Seroquel and I had hoped they would have gone since I stopped Seroquel almost 6 weeks ago. I also did a dose cut of diazepam some ten weeks ago.
I think itís part withdrawal and part years of reduced fitness due to indolence of APs. !,
Best wishes
D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #7 on: June 08, 2019, 12:53:25 pm »
My Mom had screaming thigh pain from taking Eliquis.  Terrible side effect, whatever it's from.  Really impacts daily living. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I just donít understand it.
« Reply #8 on: August 22, 2019, 01:56:37 pm »
I have it too. As well as pain in my calf and shin muscles.  Plus back pain. Pain in my feet. But the thigh pain is worst. Walking has become hard to do. Standing ditto.
I have ,  so that's part of the problem,  I suppose. In the morning I' m as stiff as a board. Still tapering BTW. Moving sometimes helps a little,  sometimes it makes it worse. Sigh!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.